MathSciNet Relay Station
MathSciNet bibliographic data
MR2421326 49K20 (49J20 93B05 93C20)
Wang, Gengsheng $L^\infty$-null controllability for the heat equation and its consequences for the time optimal control problem. SIAM J. Control Optim. 47 (2008), no. 4, 1701–1720.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement